# SDR HALA2010033000146

- Difficulty date: March 30, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 69,793 hours, 31,384 cycles
- Engine: Ge CF680A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 4,978 hours, 993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 ENG STARTER TO STARTER SHAFT SEAL LEAKING OUT OF LIMITS (STARTER PAD SEAL LEAKING).  REMOVED NR1 ENG STARTER IAW AMM 80-11-01.  INSTALLED NR 1 ENGINE STARTER IAW MM 80-11-01 SERVICED STARTER AND DRY MOTORED & LEAK CKS OK.
